# SDR SIMA1845

- Difficulty date: July 2, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A3375
- Condition: Failed
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JFK - FLT 5075 - AFTER ENGINE START THE CARGO SMOKE LIGHT ILLUMINATED.  NO SMOKE WAS NOTICED BY CREW.  MAINTENANE SUSPECT CONDENSATION IN SMOKE DETECTOR.  REMOVED AND REPLACED SMOKE DETECTOR IAW SAAB AMM 26-13-15.  OPERATIONAL CHECK IAW SF340B WORK CARD 2833 WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
